Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I would love to hear how long the dreaded Lexapro withdrawal journey lasted for any users! I was only on Lexapro for 8 months, and didn't begin to hate it until the last couple of weeks. It wasn't until the end of the eight months that I began to realize how much of a toll the Lexapro was taking on my body, so, I decided to quit cold turkey.

Weight: I have been off Lexapro since early June, and since then I have lost my weight gain. I have always been fairly thin thanks to a fast metabolism, so my weight gain was only noticeable at the end. Lexapro caused me to gain a double chin, as well as a gut and thicker thighs. Overall, I believe it was about 7 lbs gained. 

Hair: My hair dresser kept chastising me for my hair breakage (I wear my hair in a lot of up-dos), but I have now realized it was the Lexapro's doing. The drug caused my hair to thin substantially, making it unable to withstand the constant bun and ponytail wear. In order to save my hair, she had to cut a huge amount off.

Skin: Along with all of this, my skin broke out horribly. Four months into Lexapro, I began getting cystic acne on my forehead and chin area. Now that I have gotten off of the Lexapro, my skin breaks out continuously. The weirdest part is that it seems like the cystic acne is confined to the right said of my face. I also get tiny little bumps that cover my face, which could possibly be heat rashes from then night sweats. I have been taking birth control since high school to control my acne, so I am pretty sure it has to do with the Lexapro. Prior to this drug, the birth control had my skin looking beautiful. 

Sex Drive: My sex drive was non existent while on Lexapro. I am in college, therefore surrounded by young singles. On this drug, I wanted nothing to do with any male specimen, and had no sexual desires towards them. I also suffered from vaginal dryness. Once quit the Lexapro, my sex drive slowly came back. 

I am so frustrated with this drug because I was only prescribed so it could balance out my Adderall. I feel that this drug has done more harm than good, because now I am a self-conscious mess with the skin of a high school boy. Has anyone else had this sort of problem?? I am mostly posting for reassurance that the acne will not last much longer, but I am also extremely interested in hearing other stories on how you overcame this horrendous drug, and how long it took you. 

Loading...

I have also experienced weight gain in my stomach (never had weight gain there before) and a double chin. It’s crazy. I haven’t had any of the other side effects that you mentioned but the weight gain has really hurt my self esteem.
Reply

Loading...

It is honestly poison. This medication ruined my life. In three short months I went from 120 lbs to 142 lbs. I was always really active, worked out, and ran. On this medication I had no motivation to move. If only my dr and therapist had made me aware of the consequences and did their jobs rather than stuff poison down my throat, I may be a lot happier today. I recently stopped the medicine after almost 4 months and have had intense work outs and have not noticed a difference in my weight. I am also 23 years old and 5 foot so this is an extreme burden on my life.
As far as the hair loss, yes I am shedding I found that while on the medicine my hair was falling out at rapid rates.
Sex drive definitely diminished. Guess I was just missing the cystic acne- try aczone it helps.
Lexapro helped my anxiety but now gave me depression due to my weight gain. I gained weight in areas I had never gained weight before specifically stomach which I practically had abs now I have rolls.
Does anyone know how to lose this weight????
Reply

Loading...

Aczone helped my cystic acne years ago. I hope it is able to help you. Your dermatologist should also prescribe some sort of antibiotic it should clear that up very quick.
Reply

Loading...